How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Y. Your Own Question
Dr. Y.
Dr. Y., Urologist
Category: Urology
Satisfied Customers: 15027
Experience:  Specializing in general urology and reconstructive urology.
32613003
Type Your Urology Question Here...
Dr. Y. is online now

I was recently put on a course of...i was recently put on a

Customer Question

i was recently put on a course of...
i was recently put on a course of doxycycline 100mg twice a day apparently as a precaution whilst a fully range of tests results came in a walk in clinic. after 3 and a half days i reacted badly to the drug.... massive itching poor breathing etc... and when i called the walk in i was told yesterdaythat they would not be returning to work until monday but that i must stop taking immediately. I have done so and all things appear to be returning to normal. I am still feeling some discomfort at the tip of my penis and i "Doctor" friend travelling through has given me Zithromax which he says is better than the doxy without the side effects. I am about to travel on Monday and may not be able to get to the clinic. Can i go ahead and take the Zithromax. I stopped taking the Doxy 24 hours ago
Submitted: 1 year ago.
Category: Urology
Expert:  Shantal-Mod replied 1 year ago.
Hello,
I'm Shantal and I'm a moderator for this topic.
I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.
I was checking to see if you had already found your answer or if you still need assistance from one of the Professionals.
Please let me know if you wish to continue waiting or if you would like for us to close your question?
Thank you,
Shantal
Expert:  Dr. Phil, MD replied 1 year ago.
any other medical issues?